Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
73 Publications
2015 | Journal Article | LibreCat-ID: 10163
Steffen E. Edge-colorings and circular flow numbers of regular graphs. J Graph Theory. 2015;79:1-7.
LibreCat
2015 | Journal Article | LibreCat-ID: 10164
Máčajová E, Steffen E. The difference between the circular and the integer flow number of bidirected graphs. Discrete Mathematics. 2015;338:866-867.
LibreCat
2015 | Journal Article | LibreCat-ID: 10165
Steffen E. 1-factor-and cycle covers of cubic graphs. J Graph Theory. 2015;78(3):195 – 206.
LibreCat
2015 | Journal Article | LibreCat-ID: 10166
Schubert M, Steffen E. Nowhere-zero flows on signed regular graphs. European J Combinatorics. 2015;48:34-47.
LibreCat
2014 | Journal Article | LibreCat-ID: 10167
Schubert M, Steffen E. The set of circular flow numbers of regular graphs. J Graph Theory. 2014;76:297-308.
LibreCat
2014 | Journal Article | LibreCat-ID: 10169
Hägglund J, Steffen E. Petersen colorings and some families of snarks. Ars Mathematica Contemporanea. 2014;312:476-478.
LibreCat
2012 | Journal Article | LibreCat-ID: 10170
Brinkmann G, Crevals Simon, Melot H, Rylands Leanne J., Steffen E. α-labelings and the structure of trees with nonzero α-deficit . Discrete Mathematics and Theoretical Computer Science. 2012;14.1:159-174.
LibreCat
2012 | Journal Article | LibreCat-ID: 10171
Steffen E. Nearly nowhere-zero r-flow graphs. Discrete Mathematics. 2012;312:2757-2759.
LibreCat
2012 | Journal Article | LibreCat-ID: 10172
Mkrtchyan V, Steffen E. Maximum Δ-edge-colorable subgraphs of class II graphs. J Graph Theory. 2012;70:473-482.
LibreCat
2012 | Journal Article | LibreCat-ID: 10173
Mkrtchyan V, Steffen E. Measures of edge-uncolorability. Discrete Mathematics. 2012;312:476-478.
LibreCat
2010 | Journal Article | LibreCat-ID: 10174
Steffen E. Tutte’s 5-flow conjecture for cyclically highly connected cubic graphs. Discrete Mathematics. 2010;310:385-389.
LibreCat
2010 | Preprint | LibreCat-ID: 10202
Mkrtchyan V, Steffen E. Bricks and conjectures of Berge, Fulkerson and Seymour. arXiv:10035782. 2010.
LibreCat
2008 | Journal Article | LibreCat-ID: 10175
Mohar B, Steffen E, Vodopivec A. Relating embedding and coloring properties of snarks. Ars Mathematica Contemporanea. 2008;1:169-184.
LibreCat
2006 | Journal Article | LibreCat-ID: 10176
Boben M, Pisanski T, Ravnik N, Steffen E. Erratum to „Reductions of Symmetry configurations n3. Discrete Applied Mathematics. 2006;154(11):1645-1646.
LibreCat
2004 | Journal Article | LibreCat-ID: 10177
Steffen E. Measurements of edge-uncolorability. Discrete Mathematics. 2004;280:191-214.
LibreCat
2004 | Journal Article | LibreCat-ID: 10178
Grünewald S, Steffen E. Independent Sets and 2-factors in edge-chromatic critical graphs. J Graph Theory. 2004;45:113-118.
LibreCat
2001 | Journal Article | LibreCat-ID: 10179
Steffen E. Circular flow numbers of regular multigraphs. J Graph Theory. 2001;36:24-34.
LibreCat
2001 | Journal Article | LibreCat-ID: 10180
Steffen E. On bicritical snarks. Math Slovaca. 2001;51:141-150.
LibreCat
2000 | Journal Article | LibreCat-ID: 10182
Brinkmann G, Choudum SA, Grünewald S, Steffen E. Bounds for the independence number of critical graphs. Bull London Math Soc. 2000;32:137-140.
LibreCat
2000 | Journal Article | LibreCat-ID: 10183
Steffen E. A refinement of Vizing’s theorem. Discrete Mathematics. 2000;218:289-291.
LibreCat